# SDR R61A201502220114

- Difficulty date: February 22, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 1,129 hours, 771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 011422
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,130 hours, 772 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY LIGHT POWER UNIT NR 1 IAW AMM AND OPS CHECKED GOOD.
